# SDR DALA2022042602923

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 RH STA 955 FAIL-SAFE STRAP REMOVED "T" FITTING FOUND CORROSION. CORRECTIVE ACTION: RH STA 955 "T" FITTING REPLACED AS PER B767-400 SRM 51-40-02 RELEASE:65.00-03/16/22. REF TO W/C:5312-01170-10B-02. (2209027)
